Regularity theorems for nondiagonal elliptic systems

Michael Wiegner Institut für Mathematik der Universität Bayreuth, Bayreuth, Federal Republic of Germany

TBD mathscidoc:1701.332551

Arkiv for Matematik, 20, (1), 1-13, 1980.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 712 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{michael1980regularity,
  title={Regularity theorems for nondiagonal elliptic systems},
  author={Michael Wiegner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511581957360},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={1-13},
  year={1980},
}
Michael Wiegner. Regularity theorems for nondiagonal elliptic systems. 1980. Vol. 20. In Arkiv for Matematik. pp.1-13. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511581957360.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved